Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A differentially algebraic replacement theorem, and analog computability

Authors: Leonard Lipshitz and Lee A. Rubel
Journal: Proc. Amer. Math. Soc. 99 (1987), 367-372
MSC: Primary 12H05
Corrigendum: Proc. Amer. Math. Soc. 104 (1988), 668.
MathSciNet review: 870803
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A theorem is proved that enables one to replace a $ {C^n}$ solution of a system of algebraic differential equations by analytic solutions nearby, such that each satisfies its own algebraic differential equation. As an application, we emend a proof of the Shannon-Pour-E1 thesis relating the outputs of analog computers to solutions of algebraic differential equations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12H05

Retrieve articles in all journals with MSC: 12H05

Additional Information

Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society